MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNB10, GELPOINT PATH WITH ISB, 4CM; ANOSCOPE AND ACCESSORIES

APPLIED MEDICAL RESOURCES CNB10, GELPOINT PATH WITH ISB, 4CM; ANOSCOPE AND ACCESSORIES
Model Number CNB10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: tatme case.Hospital: [name] gelpoint point path was used for a tatme case.During the case, surgeon tried to remove a grasper from the 10mm sleeve, it also drags out the plastic instrument guide.A 4th piece was introduced.Half way through the surgery, the surgeon tried to remove the grasper again for cleaning but the plastic instrument guide was dragged out again.In the end, circulating nurse had to open another piece of sleeves from [name] (new box).Additional information received via email on 06apr2021 from [name]: patient status: no patient injury.Type of intervention: a new piece was opened.
 
Additional Manufacturer Narrative
A sleeve from the event unit was returned to applied medical for evaluation.Visual inspection of the returned unit confirmed that the shield, an internal plastic component of the seal, had separated from the seal.Engineering also observed scratches on the shield and a tear on the septum, an internal rubber component of the seal.Based on condition of the returned unit, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instrumentation through the sleeve.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".
 
Event or Problem Description
Name of procedure being performed: tatme case.Describe event or problem: hospital: [name].Gelpoint point path was used for a tatme case.During the case, surgeon tried to remove a grasper from the 10mm sleeve, it also drags out the plastic instrument guide.A 4th piece was introduced.Half way through the surgery, the surgeon tried to remove the grasper again for cleaning but the plastic instrument guide was dragged out again.In the end, circulating nurse had to open another piece of sleeves from [name] (new box).Additional information received via email on 06apr2021 from [name]: plastic instrument guide is "referring to the trocars as per attached picture." photo attached.Patient status: no patient injury.Type of intervention: a new piece was opened.

Brand Name
CNB10, GELPOINT PATH WITH ISB, 4CM
Common Device Name
ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11717033
Report Number2027111-2021-00463
Device Sequence Number11768851
Product Code FER
UDI-Device Identifier00607915137915
UDI-Public(01)00607915137915(17)230316(30)01(10)1384246
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K171701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2023
Device Model NumberCNB10
Device Catalogue Number101472124
Device Lot Number1384246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPER